# SDR WX0A1900010074186

- Difficulty date: June 23, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

1711-14 CORROSION SUSPECTED AT L/H WING TRAILING EDGE UPPER SKIN UNDER T/E SEAL PANEL AT SPOILER #5 BETWEEN RIB 21 AND 22./LH WING TOP SKIN TRAILING EDGE UPPER SKIN UNDER TRAILING EDGE PANEL, AT SPOILER #5 AND BETWEEN RIB 21 AND 22. PERMANENTLY REPAIRED AS PER AIRBUS DOSSIER #81082830 (ITEMS #10-11), TECHNICAL DISPOSITION TD/81082830/028/2022#B, REPAIR INSTRUCTION R572-58616 ISSUE K AND ERO #R5721-0107 REV.00. MAJOR REPAIR CATEGORY A PER RDAF #81082830/005/2022#A. REFER TO NRC 4001945-6000-0022 FOR SHORING. REFER TO AIRBUS DOSSIER # 81082830 FOR MORE DETAILS (ADMINISTRATIVE DOSSIER). SEE AWS FOR REPAIR STEPS AND ACCESS DETAILS.  "
